Alert archive / Illinois / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 117, NWS Lincoln, IL

September 7, 2012Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Sep 7, 2012, 12:08 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 7, 2012, 12:08 PM CDT (17:08 UTC)
Expired
Sep 7, 2012, 12:26 PM CDT
In force
18 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Champaign County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 132 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 367 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
367 J/kg
Mixed-layer CIN
-412 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WUUS53 KILX 071708
SVRILX
ILC019-183-071800-
/O.NEW.KILX.SV.W.0117.120907T1708Z-120907T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1208 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  CENTRAL VERMILION COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 100 PM CDT.

* AT 1205 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  PHILO...OR 7 MILES SOUTHEAST OF CHAMPAIGN...AND MOVING EAST AT 40
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...SIDNEY...ST. JOSEPH...HOMER...OGDEN...FITHIAN...
  FAIRMOUNT...OAKWOOD...CATLIN...GEORGETOWN...WESTVILLE...TILTON...
  JAMAICA...KICKAPOO STATE PARK AND VERMILION COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3998 8753 3993 8827 4011 8831 4022 8759
      4022 8752
TIME...MOT...LOC 1708Z 262DEG 33KT 4004 8817
WIND...HAIL 60MPH 1.00IN

$$

BARKER
1 follow-up statement
693 
WWUS53 KILX 071726
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1226 PM CDT FRI SEP 7 2012

ILC019-183-071736-
/O.CAN.KILX.SV.W.0117.000000T0000Z-120907T1800Z/
VERMILION IL-CHAMPAIGN IL-
1226 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHAMPAIGN AND CENTRAL
VERMILION COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 3998 8753 3993 8827 4011 8831 4022 8759
      4022 8752
TIME...MOT...LOC 1726Z 262DEG 33KT 4002 8795

$$

BARKER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 11:02 AM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Sep 7, 11:02 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1102 AM CDT FRI SEP 7 2012

.DISCUSSION...
ISSUED 1059 AM CDT FRI SEP 7 2012
MCS MOVING THROUGH THE NORTHERN HALF OF CENTRAL ILLINOIS...ALONG
WITH SOME SCT TS ACTIVITY ALONG AND IN ADVANCE OF THE FRONT MOVING
ACROSS THE ILLINOIS RIVER VALLEY. FORECAST LOOKS ON
TRACK...UPDATING FOR MORNING WORDING AND FOR HRLY TEMPS. COOLER
AND RAIN CHANCES EXPECTED THROUGH THE AFTERNOON. SEVERE WEATHER
THREAT CONTINUES WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING
WINDS.

HJS
&&

.AVIATION...
ISSUED 658 AM CDT FRI SEP 7 2012

A COLD FRONT WILL SWEEP THROUGH THE CENTRAL ILLINOIS TERMINALS
LATER TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE
FRONT AND SPREAD ACROSS THE REGION FOR SEVERAL HOURS...WITH CIGS
EVENTUALLY FALLING TO LOW END MVFR OR IFR CONDITIONS BY THE TIME
THE FRONT CLEARS THE AREA BY LATE AFTERNOON OR EARLY EVENING.
TIMING/COVERAGE OF THUNDERSTORMS IS TOO LOW TO GO ABOVE A VICINITY
MENTION AT THIS TIME. CIGS/VSBYS SHOULD REMAIN OR BECOME IFR OR
LOW END MVFR FOR THE REST OF THE NIGHT BEHIND THE FRONT.

BAK
&&

.PREV DISCUSSION...
ISSUED 330 AM CDT FRI SEP 7 2012

SHORT TERM...TODAY THROUGH SUNDAY NIGHT

ANOTHER ROUND OF WIDESPREAD HEAVY RAINS EXPECTED OVER CENTRAL AND
SE IL TODAY INTO THIS EVENING WITH 1-1.5 INCHES EXPECTED AND
HIGHEST AMOUNTS IN SE IL. FLASH FLOOD GUIDANCE VALUES ARE AROUND 2
INCHES PER HOUR AND 2.5-3.5 INCHES PER 6 HOURS SO STILL FAIRLY
HIGH SO WILL NOT NEED A FLASH FLOOD WATCH AND STILL IN A D1-D2
DROUGHT. SO THIS WILL BE BENEFICIAL RAINS TO MUCH OF AREA. SPC HAS
SLIGHT RISK OF SEVERE STORMS SE OF I-55 THIS AFTERNOON AND EARLY
EVENING WITH 30% RISK OF DAMAGING WIND GUSTS...15% RISK OF LARGE
HAIL AND 2-5% RISK OF TORNADOES. AIRMASS QUITE UNSTABLE OVER THIS
AREA THIS AFTERNOON WITH MLCAPES OF 3000-3500 J/KG AND MODERATE
WIND SHEAR AND A STRENGTHENING COLD FRONT PLOWING SE THROUGH
CENTRAL IL AND EXITING SE IL BY MID EVENING. MCS OVER EASTERN IA
INTO FAR NW IL SHOULD TRACK ESE INTO THE IL RIVER VALLEY EARLY
THIS MORNING AND INTO CENTRAL IL LATER THIS MORNING. BUT MAIN SHOW
WILL BE THIS AFTERNOON AND EARLY EVENING. HIGHS TRICKY TODAY
DEPENDING ON AMOUNT OF CLOUD COVER AND CONVECTION. HAVE UPPER 70S
NW OF THE IL RIVER AND UPPER 80S IN FAR SE IL NEAR THE WABASH RIVER.

CONVECTION CHANCES DIMINISH FROM NW TO SE BEHIND THE COLD FRONT
DURING TONIGHT AND THEN DRY WEATHER EXPECTED THIS WEEKEND WITH
MUCH COOLER TEMPS WITH HIGHS IN THE LOWER 70S SAT AND IN THE MID
70S SUNDAY. BELOW NORMAL TEMPS DUE TO STRONG UPPER LEVEL TROF OVER
THE EASTERN STATES WHICH PULLS AWAY FROM IL DURING EARLY NEXT WORK
WEEK.

LONG TERM...MONDAY THROUGH THURSDAY NIGHT

QUIET WEATHER GENERALLY EXPECTED DURING EARLY AND MIDDLE PART OF
NEXT WEEK ALONG WITH BELOW NORMAL TEMPS EARLY IN THE WEEK WARMING
TO ABOVE NORMAL BY TUE/WED. EXTENDED MODELS LIKE THE GFS AND ECMWF
ARE SIMILAR IN SHOWING A STRONG UPPER LEVEL RIDGE BUILDING INTO
THE MID MS VALLEY BY TUE AND SURFACE HIGH PRESSURE DRIFTING INTO
THE EASTERN STATES WITH A SOUTHERLY FLOW OF WARMER AND GRADUALLY
MORE HUMID AIR RETURNING TO IL BY THE MIDDLE OF NEXT WEEK. A
NORTHERN STREAM SHORT WAVE BRINGS A WEAKENING FRONT SE INTO IL
NEXT THU AND GFS IS MORE AGGRESSIVE WITH QPF FIELDS AS USUAL WHILE
ECMWF KEEPS CENTRAL/SE IL DRY NEXT WEEK. WILL TONE DOWN ALLBLEND
POPS A BIT WITH JUST SLIGHT CHANCES OF CONVECTION OVER THE IL
RIVER VALLEY NEXT THU AND THU NIGHT.

KH

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 7, 11:45 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT FRI SEP 7 2012

ILZ027>031-036>038-040>043-047>050-081100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
MORGAN-PEORIA-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
1145 AM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AHEAD OF A
COLD FRONT. ORGANIZED SEVERE STORMS ARE NOT ANTICIPATED...BUT
GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ044>046-051>057-061>063-066>068-071>073-081100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT-RICHLAND-
SANGAMON-SHELBY-VERMILION-
1145 AM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AHEAD OF A
COLD FRONT. SOME OF THE STORMS MAY BE SEVERE THIS AFTERNOON INTO
EARLY EVENING...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING...MAINLY
BETWEEN 4 PM AND 9 PM.

HJS

In the hours before

Local storm report, Sep 7, 7:42 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
742 AM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     HAIL             GERMANTOWN HILLS        40.77N 89.47W
09/07/2012  E0.25 INCH       WOODFORD           IL   EMERGENCY MNGR

&&

BAK
Local storm report, Sep 7, 7:47 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
747 AM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     HAIL             WASHINGTON              40.70N 89.44W
09/07/2012  E0.75 INCH       TAZEWELL           IL   TRAINED SPOTTER

&&

BAK
Special weather statement, Sep 7, 9:14 AM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT FRI SEP 7 2012

ILZ037-038-042-043-071500-
DE WITT-LOGAN-MCLEAN-TAZEWELL-
914 AM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOGAN...SOUTHEASTERN
TAZEWELL...SOUTHWESTERN MCLEAN AND WESTERN DE WITT COUNTIES UNTIL
1000 AM CDT...

AT 911 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TREMONT TO SAN
JOSE...MOVING SOUTHEAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  HOPEDALE...
  EMDEN...
  MINIER...
  HARTSBURG...
  ARMINGTON...
  ATLANTA...

OTHER LOCATIONS AFFECTED INCLUDE...DILLON AND LAWNDALE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4038 8915 4014 8914 4028 8960 4032 8961
      4032 8972 4035 8972 4061 8954
TIME...MOT...LOC 1414Z 297DEG 31KT 4049 8948 4032 8961

BARKER
Special weather statement, Sep 7, 9:48 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT FRI SEP 7 2012

ILZ040-047-071530-
CASS-SCHUYLER-
948 AM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR CASS AND SOUTHERN SCHUYLER
COUNTIES UNTIL 1030 AM CDT...

AT 945 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BEARDSTOWN...MOVING EAST AT
35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  BEARDSTOWN...
  BLUFF SPRINGS...
  ARENZVILLE...
  VIRGINIA...
  CHANDLERVILLE...
  ASHLAND...

OTHER LOCATIONS AFFECTED INCLUDE...FREDERICK...PHILADELPHIA AND
NEWMANSVILLE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4009 9030 4005 9027 4006 9026 4005 9020
      4006 9014 4008 9011 4008 9009 4010 9006
      4011 9000 3989 9000 3988 9058 3992 9054
      3998 9052 3997 9059 4003 9064 4006 9064
TIME...MOT...LOC 1448Z 266DEG 31KT 3997 9051

BARKER
Local storm report, Sep 7, 11:00 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 AM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HAIL             PEKIN                   40.57N 89.63W
09/07/2012  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            RANGED FROM .75 TO 1 INCH

&&

AUTEN
Special weather statement, Sep 7, 11:30 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1130 AM CDT FRI SEP 7 2012

ILZ038-043>045-071730-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-
1130 AM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE WITT...
NORTHEASTERN PIATT...NORTHERN CHAMPAIGN AND SOUTHEASTERN MCLEAN
COUNTIES UNTIL 1230 PM CDT...

AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR FARMER CITY...OR 14 MILES NORTHEAST OF
CLINTON...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  FARMER CITY...
  MANSFIELD...
  LAKE OF THE WOODS...
  MAHOMET...
  FISHER...
  THOMASBORO...

OTHER LOCATIONS AFFECTED INCLUDE...DEWEY...FLATVILLE...PENFIELD AND
ROYAL.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4039 8795 4018 8795 4020 8881 4040 8873
TIME...MOT...LOC 1630Z 268DEG 32KT 4024 8867

BARKER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 9:14 AM CDTSpecial Weather StatementILXTazewell46 min
Sep 7, 9:26 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell49 min
Sep 7, 9:48 AM CDTSpecial Weather StatementILXCass42 min
Sep 7, 11:30 AM CDTSpecial Weather StatementILXChampaign60 min
Sep 7, 1:50 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion40 min
Sep 7, 2:28 PM CDTSevere Thunderstorm WarningILXVermilion37 min
Sep 7, 3:00 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford41 min
Sep 7, 3:17 PM CDTSpecial Weather StatementILXClark28 min
Sep 7, 4:40 PM CDTSpecial Weather StatementILXMacon, Moultrie50 min
Sep 7, 5:16 PM CDTSpecial Weather StatementILXDouglas, Edgar, Moultrie59 min
Sep 7, 5:22 PM CDTSpecial Weather StatementILXShelby53 min
Sep 7, 5:36 PM CDTSevere Thunderstorm WarningILXClark, Coles, Douglas, Edgar39 min
Sep 7, 6:05 PM CDTTornado WarningILXClark, Coles, Edgar40 min
Sep 7, 6:12 PM CDTSevere Thunderstorm WarningILXColes, Douglas, Edgar45 min
Sep 7, 6:29 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Richland, Shelby61 min
Sep 7, 6:41 PM CDTTornado WarningILXClark, Edgar34 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.